RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 1, Pages 121–139 (Mi mz10184)  

On Automorphisms of Irreducible Linear Groups with an Abelian Sylow $2$-Subgroup

A. A. Yadchenko

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: Let $\Gamma=AG$ be a finite group, where $G\triangleleft\Gamma$, $(|G|,|A|)=1$, and let $A$ be a nonprimary subgroup of odd order which is not normal in $\Gamma$. The Sylow $2$-subgroup of the group $G$ is Abelian, and $C_G(a)=C_G(A)$ for every element $a\in A^{#}$, where $A^{#}$ stands for the set of nonidentity elements of $A$. Suppose that the group $G$ has a faithful irreducible complex character of degree $n$ which is $a$-invariant for at least one element $a\in A^{#}$. In the present paper, it is proved that $n$ is divisible by a power of a prime with exponent $f>1$ such that $f\equiv -1$ or $1 (\operatorname{mod}|A|)$.

Keywords: irreducible linear group, Abelian Sylow $2$-subgroup, faithful, irreducible complex character.

DOI: https://doi.org/10.4213/mzm10184

Full text: PDF file (606 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:1, 138–154

Bibliographic databases:

UDC: 512.542
Received: 26.09.2012
Revised: 17.06.2015

Citation: A. A. Yadchenko, “On Automorphisms of Irreducible Linear Groups with an Abelian Sylow $2$-Subgroup”, Mat. Zametki, 99:1 (2016), 121–139; Math. Notes, 99:1 (2016), 138–154

Citation in format AMSBIB
\Bibitem{Yad16}
\by A.~A.~Yadchenko
\paper On Automorphisms of Irreducible Linear Groups with an Abelian Sylow $2$-Subgroup
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 1
\pages 121--139
\mathnet{http://mi.mathnet.ru/mz10184}
\crossref{https://doi.org/10.4213/mzm10184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462693}
\elib{http://elibrary.ru/item.asp?id=25707646}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 1
\pages 138--154
\crossref{https://doi.org/10.1134/S0001434616010144}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373228900014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962446774}


Linking options:
  • http://mi.mathnet.ru/eng/mz10184
  • https://doi.org/10.4213/mzm10184
  • http://mi.mathnet.ru/eng/mz/v99/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:202
    Full text:35
    References:42
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020